| Model Number |
FIBERTAK DISPOSABLES STRAIGHT KIT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 8/31/2023, it was reported by a sales representative via sems-06019604 that an ar-3638ds fibertak disposables straight kit broke off during a procedure with no further details.All fragments were not retrieved from the patient with no further delay.The case was completed without issues, and no additional information was provided.This was discovered during an mpfl procedure on (b)(6) 2023, with no reported patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or prying/leveraging the device during use.